RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2011, Issue 3(8), Pages 57–60 (Mi pfmt113)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The Nehari theorem for compact abelian groups with linearly orded duals

R. V. Dyba

F. Skorina Gomel State University, Gomel

Abstract: The Nehari theorem for classical Hankel operators is generalized to compact abelian groups with linearly ordered duals.

Keywords: compact abelian group, linearly ordered group, Hankel operator, Hardy space

Full text: PDF file (320 kB)
References: PDF file   HTML file
UDC: 517.983.24
Received: 25.04.2011

Citation: R. V. Dyba, “The Nehari theorem for compact abelian groups with linearly orded duals”, PFMT, 2011, no. 3(8), 57–60

Citation in format AMSBIB
\Bibitem{Dyb11}
\by R.~V.~Dyba
\paper The Nehari theorem for compact abelian groups with linearly orded duals
\jour PFMT
\yr 2011
\issue 3(8)
\pages 57--60
\mathnet{http://mi.mathnet.ru/pfmt113}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt113
  • http://mi.mathnet.ru/eng/pfmt/y2011/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Dyba, A. R. Mirotin, “Funktsii ogranichennoi srednei ostsillyatsii i gankelevy operatory na kompaktnykh abelevykh gruppakh”, Tr. IMM UrO RAN, 20, no. 2, 2014, 135–144  mathnet  mathscinet  elib
    2. A. R. Mirotin, E. Yu. Kuzmenkova, “O gankelevykh operatorakh, assotsiirovannykh s lineino uporyadochennymi abelevymi gruppami”, Tr. IMM UrO RAN, 22, no. 4, 2016, 201–214  mathnet  crossref  mathscinet  elib
  • Проблемы физики, математики и техники
    Number of views:
    This page:61
    Full text:33
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020